Is aspirin still available in India?

It is sold under several brand names in India such as Ecosprin, Sprin, Aspro, Eprin and Delisprin.

Why is aspirin not available in India?

NEW DELHI: Delhi government today banned over-the-counter sale of non-steroidal anti-inflammatory drugs (NSAIDs) like Aspirin, Dispirin, Brufen, Voveran, without medical prescription as the use of these may pose a threat to dengue patients, Health Minister Satyender Jain said.

Is aspirin still available over the counter?

People can buy aspirin over the counter without a prescription. Everyday uses include relieving headache, reducing swelling, and reducing a fever.

Is aspirin and paracetamol same?

Paracetamol is typically used for mild or moderate pain. It may be better than aspirin for headaches, toothache, sprains, stomach ache, and nerve pain like sciatica. Ibuprofen works in a similar way to aspirin. It can be used for back pain, strains and sprains, as well as pain from arthritis.

Is aspirin and Ecosprin same?

Aspirin(Ascriptin) generic Ecosprin (75 mg) is an analgesic and antipyretic, prescribed for pain, heart attack and fever. The drug decreases the substances that cause pain and inflammation.

Is aspirin OK to take?

While taking an occasional aspirin or two is safe for most adults to use for headaches, body aches or fever, daily use of aspirin can have serious side effects, including internal bleeding.

THIS IS INTERESTING:  What does the white dot mean in India?

Why is aspirin no longer recommended?

In response, the American Heart Association and American College of Cardiology updated their guidelines last March. They no longer recommend aspirin for cardiovascular disease prevention in adults aged 70 and older or for those with a higher risk of bleeding, like those with stomach (peptic) ulcers.

Why is aspirin sold over the counter?

Aspirin is an internal analgesic available in over-the-counter (OTC) medicines that temporarily relieve minor aches and pains and reduce fevers. Aspirin is also available in prescription medicines in combination with other ingredients.

Is it safe to take Ecosprin 75 daily?

It’s usual to take a dose of 75mg once a day. Sometimes doses may be higher. It’s best to take low-dose aspirin with food so it doesn’t upset your stomach. Taking low-dose aspirin isn’t safe for everyone.

Does paracetamol contain aspirin?

This medicine is available without prescription to treat minor conditions. However, you still need to take it carefully to get the best results from it. This medicine contains Aspirin and Paracetamol, which belong to a group of medicines called analgesics, which act to relieve pain and reduce fever and inflammation.

What is ibuprofen called in India?

Arcure – Nulife [Ibuprofen]